# SDR DALA1013240604

- Difficulty date: June 4, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 79,697 hours, 40,816 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER FUSELAGE SKIN CORROSION OF AFT LAV PAN. REPAIRED AREA IAW ERA 483097-14, REV A, TIME LIMITED REPAIR.
